# SDR SWAA2025071680993

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SUPPORT ZEE LOCATED BTW BS500 TO BS500B AT LEVEL S-26L WL156 AT FWD CARGO COMPARTMENT.  REMOVED DAMAGE AND EVALUATED REWORK AREAS ON SUPPORT ZEE LOCATED BTW BS500 TO BS500B AT LEVEL S-26L WL 156 AT FWD CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAGRAPH 4.A(2)(A) FIGURE 103 DETAIL D SEE INDIVIDUAL SIGNS OFF BELOW.
